Does anybody have nose bleeds who are taking rivoroxaban I have been taking it for about a year and the last two days I have had 3 nose bleeds it is really getting me down. I have never suffered from them in my life I am nearly 82. Norma
At the age of 76 i took Rivoroxaban for 10 months after clots in my lung and portal vein. I did not have nosebleeds but thought it made me feel peculiar, as if my body was fighting it. I asked for it to be changed but the dr wouldn't. It was changed to apixaban and aspirin after a TIA and having a clot removed from my carotid artery. I feel quite different, much better. Marylin
Thank you for replying Marylin I have asked if I can go on another one but the doctor said no as I would probably have another stroke. I was told quite casually that thats what happens when you are taking high blood thinning tablets I thought great as though I should be pleased about it. I have got to be aware wherever I go in case my nose starts bleeding. norma. Best wishes.
Hello I was put on Clopidogrel on 16th March and in last week had 2 minor nosebleeds. it is listed as a side effect of taking
Yes, you have to take a bit more care if on Clopidogrel. I grazed my hand a few weeks ago and it took a wee while for the bleeding to stop. You also get little purple marks on the skin occasional, which fade over time.
It is a pain when your blood starts playing up. I did persist and got mine changed and I did wonder if cost came into. I had a telephone consult with a haematologist who changed it straight away. I don't know what the difference is between Rivoroxaban and Apixaban but I feel much better now that I have changed. Marylin